## 3rd International Conference on Environment and Health, 15-18 December, 2003 Conference Schedule

14th Dec	Monday, 15th Dec	Tuesday, 16th Dec	Wednesday, 17th Dec	Thursday, 18th Dec
9:00 Individual activiti	Registration	Registration	Registration	
9:20				
9:40		Concurrent Sessions 3A-D	Concurrent Sessions 7A-D	Registration
10:00	Inaugural Session	(15 papers/8 posters)	(10 papers/16 posters)	
10:20				Post Conf. Workshop
10:40				
11:00		Drook	Break	Break
11:20	Drook	Break Concurrent Sessions 4A-D	Concurrent Sessions 8A-D	
11:40 12:00	Break	(10 papers/16 posters)	(10 papers/16 posters)	Post Conf. Workshop
	Session 1	(10 papers/16 posters)	(10 papers/16 posters)	
12:20 12:40	Plenary session with lead papers			
13:00	(3 papers @20 min ea. + discussion)			Lunch
13:20	Lunch	Lunch	Lunch	Lunch
13:40	Lunch	Lunch	Lunch	
14:00 Registration	_			Post Conf. Workshop
14:20 1Xegistration	Concurrent Sessions 2A-D	Concurrent Sessions 5A-D	Session 9	F OSt Colli. Workshop
14:40	(10 papers/16 posters)	(10 papers/16 posters)	Plenary session with lead papers	
15:00	(10 papers/10 posters)	(10 papers/10 posters)	rienary session with lead papers	
15:20			(3 papers @20 min ea. + discussion)	Break
15:40			Valedictory Session	Post Conf. Workshop
16:00	Break	Break	validation y Cossistin	r oot com: Werkenop
16:20	Plenary session	Concurrent Sessions 6A-D		
16:40	Tionary occoron	(10 papers/16 posters)	High Tea	
17:00		(10   10   10   10   10   10   10   10		
17:20				
17:40				
18:00		Plenary session		
18:20		<b>,</b>		
18:40				
19:00		Cultural Activity		
19:20		Music Performance		
19:40				
20:00		Conference Dinner		
20:20				
20:40				
21:00				
21:20				